# SDR DL72W991957

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2821W
- Make and model: Boeing 727247
- Aircraft serial: 21059
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bracket
- Condition: Cracked
- Location: Nr 5 Le Flap Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 L/E FLAP ACTUATOR I/B MOUNT BRACKET CRACKED BELOW LOWER MOUNT BOLT.  REPAIRED PER M/M 57-20-21 PAGE 811.
